Automorphisms of a Grassman algebra
Matematičeskie zametki, Tome 1 (1967) no. 3, pp. 269-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_1_3_a2,
author = {F. A. Berezin},
title = {Automorphisms of a {Grassman} algebra},
journal = {Matemati\v{c}eskie zametki},
pages = {269--276},
year = {1967},
volume = {1},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_1_3_a2/}
}
F. A. Berezin. Automorphisms of a Grassman algebra. Matematičeskie zametki, Tome 1 (1967) no. 3, pp. 269-276. http://geodesic.mathdoc.fr/item/MZM_1967_1_3_a2/